Laut einer Studie, die im November 2007 veröffentlicht wurde, erhöht die Einnahme der Pille das Risiko, an Gebärmutterhalskrebs zu erkranken:
„Cervical cancer risk falls after stopping the pill
Source: The Lancet 2007; 370: 1609-19
Examining the relationship between cervical cancer and the use of hormonal contraceptives.
MedWire News: Women taking the combined oral contraceptive pill are at an increased risk for cervical cancer, but the risk returns to normal a decade after stopping the pill, UK study findings reveal.
The researchers found that among 50,900 women, 23 percent of those who were using the combined pill for least 5 years were twice as likely to develop cervical cancer as 23,623 women who had never used the contraceptive.
The relative risk for cervical cancer increased with increasing duration of use. Women who used the combined pill for less than 5 years did not have an increased risk for cervical cancer.
Jane Green (University of Oxford, UK) and team note that the risk for cervical cancer declined after women stopped taking the pill, returning to that of women who had never used the contraceptive after 10 or more years. (…)
Posted: 13 November 2007
(c) 2007 Current Medicine Group Ltd, a part of Springer Science+Business Media